# SDR VNAA202307051111

- Difficulty date: July 2, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 19,069 hours, 17,086 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372638
- Part serial: 41HD69
- Condition: Unserviceable
- Location: 100
- Part time: 19,003 hours, 17,032 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MOMENTARY LOSS OF ADC 2 AT V1 / REMOVED AND REPLACED ADC #2 IAW CRJ 900 AMM 34-13-01-000/400-801-A01-PSA. PERFORMED FUNCTIONAL TEST OF THE #2 ATC ALTTITUDE REPORTING (MODE C) IAW CRJ 900 AMM 34-54-00-720-802. FUCNTIONAL TEST GOOD. IFR 6000 USED FOR TEST. / "
